# SDR WVER2012101195601

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 17,726 hours, 14,949 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 17,726 hours, 14,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT VERTICAL STABILIZER LOWER DRAG ANGLES ARE CRACKED.  CUT AWAY DAMAGED PORTIONS AND INSTALLED FILLERS AND DOUBLERS PER BOMBARDIER REO 690-55-31-004.
